# SDR FDEA200911113926

- Difficulty date: November 11, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC151555318
- Condition: Corroded
- Location: Bs 1240-1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM STA 1240-1280 CORRODED.  REMOVED CORROSION IAW SRM 53-60-13 ORIGINAL THICKNESS - .070", AFTER REWORK - .060", .010" MATERIAL REMOVED. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13, DETAIL 1.   REMOVED CREASE BEAM IAW SRM 51-40-02. FABRICATED NEW CREASE BEAM IAW DWG BAC1515/18, REV B, FROM MATERIAL BAC1515-553/18, BATCH 3 0001699249.   TREATED AND PRIMED IAW SRM 51-20-02. PAINTED IAW AMM 51-21-00-7. INSTALLED NEW CREASE BEAM 2 BS 1180-1290, RBL 63, IAW SRM 51-40-01. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
